# SDR UIEA2022101001113

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 48,848 hours, 24,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Out Of Limits
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO DOOR CUTOUT INTERIOR SKIN, MATERIAL LOSS AT EDGE OF SKIN, 4.0" UP FROM FWD LOWER CORNER (DAMAGE ON EDGE OF FWD CARGO DOOR, LOWER FWD ORNER IN AREA OF .9"L X .150"W X .110"D FOUND OUT OF LIMITS DUE TO BEING WITHIN 3.0" OF DOOR CUTOUT PER SRM 53-00-01-1A-5, FIG 101, DETAIL A. REPAIRED REWORKED SKIN EDGE OF FWD CARGO DOOR, LOWER FWD CORNER PER ER#22-02217 REV. IR)
